# SDR IPXA2020021452120

- Difficulty date: February 13, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 44,133 hours, 6,592 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED  NR 3 ENG OIL QUANTITY DROPPED DOWN TO 2 QTS IN FLIGHT. REF LOG PAGE 232822, ITEM 1 ALERT K189826 #3 ENG (S/N 706878) SCHEDULE TO BE REMOVE.REPLACED # 3 ENGINE PER UPS TC 71-000-00-01 & EO M-7320-44176 & E-7900-62890 APPENDIX B. NEW ESN 704393. THIS CLOSES ALERT K189826.
